# SDR SIMA9701521

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4389 - TWO LIGHT BULBS THE THIRD FROM THE LAST AND THE LAST EMERGENCY FLOOR LIGHT STRIP INOP.  ENTERED INTO MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL WAS CLEARED BY REPLACING THE BULB.  PERFORMED EMERGENCY LIGHT CHECK WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
